# SDR DALA1116249217

- Difficulty date: March 8, 2011
- Submitted: March 9, 2011
- Operation: Air carrier
- Aircraft: N917DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53552
- Aircraft time: 16,917 hours, 7,753 cycles
- Engine: Iae V2525D5
- System (JASC): 2530 · Buffet/Galleys
- Part: Coffeemaker
- Condition: Odor
- Location: 1st Class Galley
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

F/A REPORTED ELECTRICAL ODOR IN FIRST CLASS GALLEY.  FLIGHT CREW PERFORMED QRH, PULLED THE GALLEY POWER SWITCH OFF, AND THE ODOR DISSIPATED.  MX OPERATED  FWD GALLEY OVEN AND COFFEEMAKERS BUT NO SMOKE OR ODOR WAS NOTED.  SOME SPILLED/BURNED COFFEE WAS FOUND ON THE COFFEEMAKER HOT PLATE AND THAT RESIDUE WAS CLEANED UP.  ACFT OK FOR SERVICE.
